Seroquel Withdrawal Symptoms

Save

Seroquel is a prescribed medication used for the treatment of Bi Polar Disorder and Schizophrenia. Seroquel will help control mood swings and it also helps you sleep at night by quieting the restless mind which is a symptom of Bi Polar Disorder. You should never suddenly stop taking Seroquel without first speaking to your doctor because there are withdrawal symptoms a person will face if suddenly stopping the medication. If you decide to stop taking Seroquel for good, speak with your doctor first and he or she will most likely want to wean you off of the medication.

Suicidal Thoughts

If you suddenly stop taking Seroquel without first speaking to your doctor, you may start to feel suicidal. Other feelings can include feelings of worthlessness and severe depression. If you experience suicidal thoughts after stopping the Seroquel, contact your doctor immediately or a crisis help center.

Schizophrenia

If you do not have Schizophrenia but you are taking Seroquel for Bi Polar Disorder, you may very well start to have symptoms of Schizophrenia. Schizophrenia symptoms include hallucinations and delusions.

Nausea

If you have been taking Seroquel for a certain amount of time you may start to have nausea. The nausea may last for a few days to several days depending on how long you have been taking Seroquel and how long it has been since you stopped taking it.

Vomiting

If you suddenly stop taking Seroquel you may start vomiting. If you experience this withdrawal side effect, contact your doctor immediately.

Insomnia

Seroquel usually helps you sleep at night by quieting your racing thoughts from Bi Polar Disorder. If you suddenly stop taking Seroquel you can start to have insomnia because your mind and body is used to having Seroquel to help you fall asleep at night.

Related Searches

Promoted By Zergnet

Comments

You May Also Like

Related Searches

Check It Out

This Is the Beauty Routine of a Yelp Sales Manager

M
Is DIY in your DNA? Become part of our maker community.
Submit Your Work!